# SDR HEEA087415

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Make and model: Bell 407
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc Pack
- Part number: 407340340103
- Condition: Corroded
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR DISC PACK PITTING AND FRETTING CORROSION BEYOND LIMITS.
